Tylenol Infants' Fever & Pain Suspension Drops

When your child is sick all you want to do is make them feel better so they can get back to normal…

For over fifty years, parents and doctors have placed their trust in Infants’ Tylenol for fast, effective relief of fever and pain due to teething, immunizations, colds or flu.

Infants’ Tylenol Drops are available in a dye free formula for infants who may be sensitive or allergic to dyes. “Dye Free” also means “Stain Free,” so an accidental spill won’t ruin the bedding, your baby’s new outfit or your furniture.

For infants 0-23 months (up to 23 lbs). For effective relief of:
  • Fever
  • Pain
Due to teething, immunizations, colds or flu.

Format: Drops

Medicinal Ingredients: Each 1 mL contains:
  • Pain reliever/Fever Reducer: acetaminophen, 80mg
Non-Medicinal Ingredients (alphabetical): butylparaben, carboxymethylcellulose sodium, cellulose, citric acid, corn syrup, flavour, glycerin, propylene glycol, purified water, sodium benzoate, sorbitol, xanthan gum

Caution: Keep out of the reach of children. Do not use with other drugs containing acetaminophen. Do not give more than the maximum daily dose. Overdose may result in severe or possibly fatal liver damage. Do not give if your child is allergic to acetaminophen. Consult a doctor if symptoms last more than 5 days, fever lasts more than 3 days or your child develops allergic reactions such as wheezing, rash or itching. Ask a doctor or pharmacist before use if your child:
  • has a serious kidney or liver disease; or
  • Uses any other medications including natural health products, prescription drugs, salicylates or other pain and fever relief medications.
In case of overdose, call a Poison Control Centre or doctor immediately, even if you do not notice any possible signs or symptoms such as increased sweating, nausea, vomiting, stomach pain, and loss of appetite.

WARNING: Do not use if carton is open or if printed bottle neck band or inner foil seal is broken. Dropper assembly not child resistant. Store at room temperature,15 - 30°C (59 - 86°F).

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.
No Information Provided

Other Tylenol Products

next Prev
Rated 5 out of 5 by from Brought down my daughter's fever My daughter had a high fever that kept coming back. Used this while alternating with an ibuprofen, finally kept the fever down.
Date published: 2016-05-23
Rated 5 out of 5 by from The syringe makes a huge difference We used the "eye dropper" Tylenol with our eldest when he was an infant. It was messy and often left up wondering if we gave the right amount because the Tylenol was left in the dropper. We switched brands. My husband brought home this version a year ago and I won't go back. You can hold your baby while measuring AND administering the dose accurately, by yourself. Everyone sleeps better during fevers/teething now that it takes one parent. No setting him down to measure. He is heald & comforted the whole time while I open, measure and administer it. Best invention. We tried many brands with our babies. Our favorite by a wide margin!
Date published: 2020-03-14
Rated 4 out of 5 by from Misleading labelling Why does it say sugar free when it contains corn syrup? Unclear what the difference between this product and the fever and sore throat pain one is, as they have identical ingredient lists.
Date published: 2018-04-10
Rated 5 out of 5 by from My baby loves it! Easy to use and my baby likes the taste. I love the way you put the medicine in upside down so less mess. This is the only brand I trust and use when my baby has a fever. Great product.
Date published: 2016-08-26
Rated 4 out of 5 by from Good but gassy Acetaminophen is great for pain relief but not a proprietary drug. I like the syringe and the ease of dispencing, the dye-free option and the clear instructions. I not like the corn syrup or sorbitol and it gives my baby horrible gas. Can't they make a completely unsweetened version?
Date published: 2019-02-11
Rated 4 out of 5 by from Did not like the appicator This product is very good, and super-effective, but sometimes measuring out doses was a bit hard. The applicator/ measurement droplet was hard to use (in that it was a bit difficult to get the dosage right). I wished they had a droplet that accurate reflected the dosage (i.e. one droplet full would be 1 dose for the smallest baby). Also, the Tylenol liquid itself was quick sticky, which is a bit problematic when you're administering this medicine for a sick baby/toddler (who may or may not throw up the Tylenol you just measured out). Otherwise, we've been very happy with this product.
Date published: 2014-12-03
Rated 5 out of 5 by from Amazing Allows my child to get relief from teething and other minor pain, also reduces fever effectively. Great product, couldn't do without it.
Date published: 2016-06-06
Rated 5 out of 5 by from Best teething relief We love to use this for our daughter when she is teething. She doesn’t mind the taste so it’s easy to give to her, it’s awesome to have the measuring syringe in the package because other brands don’t have that and it’s definitely the most effective medicine we’ve given for teething relief!
Date published: 2018-04-17
  • y_2020, m_8, d_11, h_16
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.10
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_169
  • loc_en_CA, sid_3133, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 3.94ms
  • REVIEWS, PRODUCT